# SDR P5CA9701196

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3251 · Steering Unit
- Part: Pulley Cover
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND NOSE GEAR PULLEY COVER.  REPAIRED PER BOEING SRM 51-40-09.
